# SDR SWAA2023031602610

- Difficulty date: February 13, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N8528Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36927
- Aircraft time: 19,732 hours, 9,567 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H BS663 UPPER ATTACH ANGLE IS CRACKED ON VAPOR BARRIER RBL8 WL167.68<[01] CORRECTION TO TSK DETAIL SHOULD STATE ' L/H BS663 UPPER ATTACH ANGLE IS CRACKED ON VAPOR BARRIER LBL8 WL167.68 ';[02] VALIDATED APPLICABILITY OF SRM 57-10-10-2R-5;[03] INSTALLED EWIS PROTECTION ON FWD AND AFT SIDE OF VAPOR BARRIER BS663 UPPER ATTACH ANGLE LBL8-LBL20 WL167.68 IAW AMM 20-60-07-913-801.   Ï¿½;[04] PERFORM AN OPEN HOLE HIGH FREQUENCY EDDY CURRENT (HFEC) INSPECTION FOR ALL INITIAL FASTENER HOLES IN THE REPAIR AREA TO MAKE SURE THERE IS NO DAMAGE WITHIN THE REPAIR AREA.;[05] REMOVED DAMAGED SECTION OF LH BS663 VAPOR BARRIER UPPER ATTACH ANGLE LBL8-LBL20 WL167.68 IAW SRM 57-10-10-2R-5.;09] RECEIVED REPAIR PARTS; SPLICE ANGLE RO #905532-SWA AND REPLACEMENT ANGLE RO #905533-SWA.;[10] LOCATED; DRILLED; TRIMMED; DEBURRED; APLLIED CHEMICAL CONVERSION COATING AND PRIMERED REPAIR PARTS @ BS663 VAPOR BARRIER UPPER ATTACH ANGLE LBL8-LBL20 WL167.68 IAW SRM 57-10-10-2R-5. OK TO INSTALL.;[11] VERIFIED CORRECTIVE ACTION 5;9 AND 10.OK TO INSTALL IS GIVEN.;[12] INSTALLED REPAIR PARTS @ LH BS663 VAPOR BARRIER UPPER ATTACH ANGLE LBL8-LBL20 WL167.68 IAW SRM 57-10-10-2R-5. BOND CHECK GOOD. BONDING METER ID: ATS2787 S/N: DC007132 DUE: 08/2023;
